# SDR AALA201812139005

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 11,170 hours, 4,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY 13WL FAILED A EPSU TEST.  THE AIRCRAFT WAS GROUNDED.  REPLACED EPSU IAW AMM 33-51-38. OPS CHECKED GOOD.
